# SDR VNAA202509260015

- Difficulty date: August 7, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: CC67094225
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON LOWER CHANNEL FOUND AT RH RUDDER-PEDAL FRONT PIVOT SUPPORT STRUCTURE.  LOWER CHANNEL AT RH RUDDER-PEDAL FRONT PIVOT SUPPORT STRUCTURE WAS REPAIRED PER REO 670-53-11-2175 REV.-
